hrcak mascot   Srce   HID

Original scientific paper

The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits

J. Przybylowski ; Department of Internal and Occupational Diseases, Silesian School of Medicine, Zabrze, Poland

Fulltext: english, pdf (16 MB) pages 327-346 downloads: 116* cite
APA 6th Edition
Przybylowski, J. (1970). The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits. Arhiv za higijenu rada i toksikologiju, 21 (4), 327-346. Retrieved from https://hrcak.srce.hr/172827
MLA 8th Edition
Przybylowski, J.. "The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits." Arhiv za higijenu rada i toksikologiju, vol. 21, no. 4, 1970, pp. 327-346. https://hrcak.srce.hr/172827. Accessed 17 Apr. 2021.
Chicago 17th Edition
Przybylowski, J.. "The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits." Arhiv za higijenu rada i toksikologiju 21, no. 4 (1970): 327-346. https://hrcak.srce.hr/172827
Harvard
Przybylowski, J. (1970). 'The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits', Arhiv za higijenu rada i toksikologiju, 21(4), pp. 327-346. Available at: https://hrcak.srce.hr/172827 (Accessed 17 April 2021)
Vancouver
Przybylowski J. The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits. Arh Hig Rada Toksikol. [Internet]. 1970 [cited 2021 April 17];21(4):327-346. Available from: https://hrcak.srce.hr/172827
IEEE
J. Przybylowski, "The effects of experimental acute petrol vapour intoxication (ethyline 78) on the circulatory system in rabbits", Arhiv za higijenu rada i toksikologiju, vol.21, no. 4, pp. 327-346, 1970. [Online]. Available: https://hrcak.srce.hr/172827. [Accessed: 17 April 2021]

Abstracts
Studies were performed on the effects of an experimental acute motor-car petrol (ethyl petrol 78) vapour intoxication on the circulatory system in rabbits. Some rabbits were kept for two hours in a specially constructed inhalation chamber in which they inhaled the air containing petrol vapour of an average concentration of 310 mg/l. The recorded electrocardiogram showed a slowed-down heart rate, prolonged QT interval, disturbed repolarization period of the ventricles, and disturbed intraventricular conductivity. The statistically significant decrease in the sodium, potassium and magnesium levels found in the homogenates of the heart proves that the disturbances of the repolarization period of ventricles are due to electrolytic disturbances. Coexistant muscle lesion however cannot be excluded. A decrease in the histochemical activity of alkaline phosphatase in the heart muscle suggests the possibility of disturbances in the active transport. An increase in the ATP-ase reaction in the vessel endothelia of the heart muscle was also observed. A statistically significant decrease in at + a2 globulins in the blood serum and an increase in the acid phosphatase caused most probably by its liberation from the tissue were also found as was a decrease in the activity of acid phosphatase in the heart muscle homogenates.

Hrčak ID: 172827

URI
https://hrcak.srce.hr/172827

[croatian]

Visits: 249 *